MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 36 MM #M

LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 36 MM #M
Model Number 5010.42.362
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to implant dislocation.The cause of the event is unknown.The following component were involved in this event: minima s lateralized stem #4 (part code 4504.21.040, lot number 2424360, sterilization (b)(4)).Fem.Modular head - m ø36mm (part code 5010.42.362, lot number 7011910228).Delta tt pro d.52mm medium+ (part code 5553.14.523, lot number 2404552, sterilization (b)(4)).Delta neutr.Liner d.36mm #m+ (part code 5885.54.259, lot number 24at0ah, sterilization (b)(4)).Bone screw ø6,5 h.25mm (part code 8420.15.020, lot number 2432222, sterilization (b)(4)).During the revision surgery, the fem.Modular head removed was replaced by a new fem.Modular head (part code 5010.42.282, lot 7011590704).Previous surgery took place on (b)(6) 2025.Patient is a female, date of birth (b)(6) 1947.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: according to the information received by the supplier of the femoral head removed in the revision surgery hereby reported, the component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect or non-conformities regarding sterilization.Based on the lot number provided, protocols and certificate of conformance were reviewed and the quality documents (including the sterilization certificates) show that the data obtained on the femoral head conformed to the specification valid at the time of production.Hence, considering that: the check of the manufacturing documents highlighted no indication of any pre-existing material defect or non-conformities regarding sterilization.The femoral head involved in this event was not provided, therefore the supplier could not carry out any further investigation.We have no evidence to consider the event as product related.Pms data: according to the relevant pms data, the revision rate of femoral modular head belonging to the family product code 5010.42.Xxx due to implant dislocation is lower than (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA - FEMORAL HEAD DIA 36 MM #M
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22077918
Report Number3008021110-2025-00057
Device Sequence Number21010447
Product Code LZO
UDI-Device Identifier08033390184090
UDI-Public08033390184090
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.362
Device Lot Number7011910228
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown